MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD KIT URIN CUP PLC 16X100 10.0 UA YEL; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD KIT URIN CUP PLC 16X100 10.0 UA YEL; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364981
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter state: address information was not able to be obtained.(b)(6) was used as a place holder.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that tube does not draw in urine with a bd kit urin cup plc 16x100 10.0 ua yel.The following information was provided by the initial reporter: customer is a patient who received this kit.He states that the tube does not draw urine into the tube.Kit contained a absorbent sleeve to mail tube back in and he wanted to know how to get tube into sleeve.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary.Bd had not received samples or photos from the customer for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.

Brand Name
BD KIT URIN CUP PLC 16X100 10.0 UA YEL
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10197255
Report Number1917413-2020-00537
Device Sequence Number2613691
Product Code KDT
UDI-Device Identifier50382903649810
UDI-Public50382903649810
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number364981
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;